# SDR REXA2025111000981

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 45,567 hours, 35,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE SECOND TO LAST EMERGENCY LIGHT INOPERATIVE.   R & R LIGHT BULB IAW CRJ 700 AMM 33-51-09 OPS TEST GOOD PN ON/OFF:1317
